# SDR AUS20031074

- Difficulty date: October 1, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 731840
- Condition: Faulty
- Location: Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 STANDBY POWER UNIT FAULTY.   SUSPECT CAUSED BY AIR IN NR 2 HYDRAULIC SYSTEM.
